On a fundamental inequality in number theory
Matematika, Tome 16 (1972) no. 5, pp. 33-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1972_16_5_a2,
author = {A. Baker and H. M. Stark},
title = {On a fundamental inequality in number theory},
journal = {Matematika},
pages = {33--41},
year = {1972},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1972_16_5_a2/}
}
A. Baker; H. M. Stark. On a fundamental inequality in number theory. Matematika, Tome 16 (1972) no. 5, pp. 33-41. http://geodesic.mathdoc.fr/item/MAT_1972_16_5_a2/